# SDR 2002FA0000457

- Difficulty date: April 8, 2002
- Submitted: April 9, 2002
- Operation: General aviation
- Aircraft: N8251M
- Make and model: Cessna T210K
- Aircraft serial: 21059251
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Filter
- Part number: ASSYBA2405
- Part serial: NA
- Condition: Misinstalled
- Location: Air Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND (BRACKETT) AIR FILTER ASSEMBLY (NR-BA-2405) INSTALLED BACKWARDS.  THE MESH SAFTEY SCREEN WAS AT THE FRONT OF THE FOAM FILTER, AND THE INLET GRID WAS INSTALLED AT THE BACK OF THE ASSEMBLY.   INSPECTED ONE OTHER FILTER ASSEMBLY ON LIKE AIRCRAFT AND FOUND IT WAS ALSO MISINSTALLED.
